Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 273416, 9 pages
http://dx.doi.org/10.1155/2012/273416
Research Article

Vertex-Disjoint Subtournaments of Prescribed Minimum Outdegree or Minimum Semidegree: Proof for Tournaments of a Conjecture of Stiebi

Nicolas Lichiardopol, Lycée A. de Craponne, 13651 Salonde Provence Cedex, France

Received 23 January 2011; Revised 26 April 2011; Accepted 30 May 2011

Academic Editor: Charles Semple

Copyright © 2012 Nicolas Lichiardopol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nicolas Lichiardopol, “Vertex-Disjoint Subtournaments of Prescribed Minimum Outdegree or Minimum Semidegree: Proof for Tournaments of a Conjecture of Stiebi,” International Journal of Combinatorics, vol. 2012, Article ID 273416, 9 pages, 2012. https://doi.org/10.1155/2012/273416.